# SDR AALA201901229026

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 13,391 hours, 4,997 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Electrical Box
- Part number: 3E2Y8
- Condition: Failed
- Location: Seat 26b
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED AN ELECTRICAL ODOR BY ROW 26ABC.   CONFIRMED SEAT 26B POWER BOX HAD A BURNED ODOR. ACCOMPLISHED MCM 5-96-70, THE UNIT WAS REMOVED AND REPLACED.
